MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number METER, WGN TRUE FOCUSMETER ONLY MG/DL 956968
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code Lethargy (2560)
Date of Event 08/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Adverse event report is being submitted due to symptoms related to diabetes: lethargy, tired.Meter and test strips were not returned for evaluation.Manufacturer contacted customer in several follow-up calls to ensure the customer's condition had improved and that the replacement products resolved the initial concern - unable to establish contact with customer at this time.
 
Event or Problem Description
Consumer reported complaint for low battery symbol.Daughter is calling on behalf of the customer.The battery had never been changed; customer had just obtained the true focus meter.At the time of the call, the customer was feeling lethargic and tired; medical attention was not needed at the time.The customer is using the correct battery in the correct orientation for the meter.During troubleshooting, done with the caller, the meter still shows low battery when the "s" button was pressed and when the strip was inserted.
 
Additional Manufacturer Narrative
Sections with additional information as of: 26-oct-2021 h3: was the device evaluated by the manufacturer (nova biomedical).H6: updated fda's type of investigation, investigation findings, and investigation conclusions.H10: meter was received and investigated by nova biomedical.External evaluation has been completed by nova biomedical.Reported defect not reproduced on returned meter.Added most likely underlying root cause: mlc-044 user has low battery.

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key12468582
Report Number1000113657-2021-00549
Device Sequence Number17366311
Product Code NBW
UDI-Device Identifier00021292007744
UDI-Public(01)00021292007744
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/17/2023
Device Model NumberMETER, WGN TRUE FOCUSMETER ONLY MG/DL 956968
Device Lot NumberNY1009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/30/2021
Distributor Facility Aware Date08/19/2021
Initial Date Received by Manufacturer 08/19/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;